EconPapers    
Economics at your fingertips  
 

Structural stability in economies on Banach's spaces

Elvio Accinelli (), Martín Puchet () and Juan Brida ()
Additional contact information
Martín Puchet: UNAM Facultad de Economía

Economics Bulletin, 2007, vol. 28, issue 5, A0

Abstract: In this paper we analyze, from the Negishi approach the concepts of structurally stable and structurally unstable economies on Banach's spaces. With this purpose we formalize the intuitive concept of similar economies. We show that in certain cases similar (or neighboring) economies can show no similar behaviors when small modifications of their tastes (defined by utility functions) or their endowments are considered. This happen in the cases of structurally unstable economies. The structurally stable and unstable concepts in economics are strongly related with the corresponding mathematical concepts, but they are no the same. We introduce a more adequate definition to economics. The Negishi approach allows us to work in a unified way in the cases of finite or infinite dimensional economies.

JEL-codes: D5 (search for similar items in EconPapers)
Date: 2007-05-15
References: Add references at CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://www.accessecon.com/pubs/EB/2007/Volume28/EB-07AA0005A.pdf (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ebl:ecbull:eb-07aa0005

Access Statistics for this article

More articles in Economics Bulletin from AccessEcon
Bibliographic data for series maintained by John P. Conley ().

 
Page updated 2020-03-29
Handle: RePEc:ebl:ecbull:eb-07aa0005